One multivalued discrete system and its properties

Authors

  • T. A. Komleva
  • A. V. Plotnikov
  • L. I. Plotnikova

Abstract

We consider one multivalued discrete system and study its properties and the existence of its solution.

Downloads

Published

25.11.2018

Issue

Section

Research articles

How to Cite

Komleva, T. A., et al. “One Multivalued Discrete System and Its Properties”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 11, Nov. 2018, pp. 1519-24, https://umj.imath.kiev.ua/index.php/umj/article/view/1655.